Communications in Mathematical Sciences

Volume 8 (2010)

Number 4

Boundary layers in incompressible Navier-Stokes equations with Navier boundary conditions for the vanishing viscosity limit

Pages: 965 – 998

DOI: http://dx.doi.org/10.4310/CMS.2010.v8.n4.a10

Authors

Xiao-Ping Wang

Ya-Guang Wang

Zhouping Xin

Keywords

Incompressible Navier-Stokes equations; Navier friction boundary condition; boundary layers; anisotropic viscosities

2010 Mathematics Subject Classification

35K65, 76D05, 76D10

Full Text (PDF format)